# SDR SWIA200617024

- Difficulty date: August 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 3,702 hours, 2,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT OF GATE, COULD SMELL BURNING SMELL WITH RIGHT PACK AUTO FAIL.  RETURNED TO GATE.  REPLACED RIGHT ACM IAW MM 21-51-08.  OPERATIONAL CHECKS GOOD.
